I have had central serous retinopathy off and on since 2004. I saw a new specialist today and he feels Flonase my be the problem as I take it for seasonal allergies. Has anyone stopped taking Flonase and cleared up their eye condition? My family doctor and former specialist never mentioned Flonase before but they did ask about stress. I will stop using Flonase and see what happens.
Give it a try - you've got nothing to lose. 1997 Boston Unversity Study showed an increased risk of central serous retinopathy with inhaled or nasal cortisone spray. There are dozens of other articles showing a relationship with systemic, ocular, or skin steroids and central serous. Look on PUBMED.com and see lots of articles on above.
From Hollywood stars to your yoga teacher, it seems that everyone swears by a detox diet. But does it actually work? And is it even healthy? Cardiologist and weight loss expert James Beckerman, MD, weighs in
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.